# SDR P2EA99349

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 941D3391
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: O, S
- Precautionary procedure: C, D

## Discrepancy

FLT 612 - MCI - NR 1 GENERATOR AND ASSOCIATED BUS DROPPED OFF LINE DURING TAKEOFF.  TAKEOFF ABORTED AT APPROX 50 KTS.. RETURNED TO GATE.  DEFERRED NR 1 GENERATOR PER MEL 24-1.  REMOVED AND REPLACED CURRENT TRANSFORMER PER MM.  OPERATION NORMAL.  (M)
